# SDR K11A2009010272305

- Difficulty date: January 2, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Damaged
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN FRAME ELONGATED, L 1 DOOR.
